# SDR COEA2016033101821

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- Aircraft time: 33,904 hours, 32,493 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK FLIGHT 7276, DURING CLIMB OUT EN-ROUTE, THE EMER BATTERY CHARGE LIGHT ILLUMINATED.  PERFORMED IAW ACFT EMER CHECKLIST.  TROUBLESHOOTING, RESET OF SYSTEMS & ENG RUNS.  NO FAULTS WERE FOUND.
